Couldn't find what you looking for?

TRY OUR SEARCH!

So I have been on the pill for about 11yrs now. I have decided it is time to quit- too many issue with it. Anyway, my cycle was supposed to be starting SUnday, last night I had a horrible headache and it feels like I might be getting one today already. Can anyone tell me if after going off of the pill, if they experienced headaches? And if so, how long did they last for? Any help or advice would be appreciated. Thank yoU!!

Loading...

I've been off the pill for a week and a half, had headaches 1/2 last week and this week EVERY DAY... are really bad. Doc says is normal and can take 1-3 months for hormones to even out.
Reply

Loading...

I decided to quit the pill last night and I'm already experiencing really bad headaches. I knew this was going to happen. Every single time I delay to take the pill for a couple of hours, my headaches remind me to take it. Hope this doesn't last long. Do you know what is the best pain reliever for these headaches?
Reply

Loading...

I just stopped taking the pill last weekend and I've had terrible headaches too. They are so bad that they are waking me up in the middle of the night. I'm glad that I'm not alone. I've been taking Exedrin for Migraines and it takes it away. Good luck!
Reply

Loading...

I have had the same problem getting headaches after trying to go off the pill. I've tried to go off it 3 times in the last 4 months and everytime I get an excruciating migraine that lasts for 3-5 days, so bad that I have to start taking the pill again.

I am trying to get off the pill for good and start on bioidentical hormone therapy (BHRT). For women in my age group (40-50), we need extra progesterone anyway and taking natural (bioidentical) progesterone can help with migraines.

So I've decided I'm going to try to get off the pill one more time and use progesterone cream (the recommended dose is 20-60 mg/day, I am going to go on the heavy side to start and then taper down.) My other idea is to use some bioidentical estrogen cream in the beginning to help with the withdrawl.

What I DO know from research is that synthetic hormones are really poisonous to the body. The medical establishment (i.e. normal doctors) are in cahoots with the pharmaceutical companies and will therefore only prescribe the synthetic hormones. Its really hard to find a doctor that will prescribe natural ones. But you can buy the natural/bioidentical creams, there's lots of info out there on where to buy them.

Also good books on the subject, by Dr. Lee and Suzanne Somers. I've ordered them all and am educating myself.

I'm definitely switching to the bioidentical progesterone (with estrogen cream only in the beginning weeks of coming off the pill to help with the withdrawl.)

That's my plan!!!!

Hopefully it will work.
Reply

Loading...

I smiled when I saw this. not because of your pain, but because of my own experiences.

I was originally put on BC BECAUSE I got really bad migraines. I tried all kinds of medications before we "experimented" with BC.

Hormones and headaches go hand in hand. I don't know that they'll go away, but I think as your body adjusts to the change in hormones the headaches will lessen and disappear.

good luck!
Reply

Loading...

I am on day two of a terrible migrane and thankfully found this site. I am 27, very active, thin, and a non-smoker and had a stroke last month. With no other risk factors, my neurologists thought it was the pill* so they took me off and put me on daily aspirin. Now all those horomones are gone, and my body doesn't know what to do. I hope my body adjusts soon and these headaches go away.

*After 11 years on Alesse with no problems, I recently switched to Jolessa (the generic of seasonale) and had the stroke. Little did I know that switching pills increased my dose of estrogen/progestin by 83% every 90 days.
Reply

Loading...

Excedrin Migraine helps a lot. It made me functional again.
Reply

Loading...

I got off the pill a week ago and have had headaches every day. I have even had to miss work, which I never do. Nothing over the counter helps, and believe me I've tried it all. Not even Tylenol3 with codeine helped. It didn't even put a dent in it! My Dr. gave me some imitrex samples and I took one today. I think it helped stave off my headache but it had really strange side effects. I don't know how much longer I can take this.
Reply

Loading...

Took Jolessa (generic for seasonale) for 3 years and stopped it 3 weeks ago. Then started to get massive headaches that start in the afternoon about 4pm and come and go, then stay all night long till about 7am and tyloneol with codeine not much help. Then I feel totally fine 7am - 4pm. Today is the 4th day of this headache cycle. Hopefully it stops soon, nice to know I am not the only one!
Reply

Loading...

Hi, I've been off the pill for a little over a month and I have been getting VERY bad headaches. I was fine the first month (aside from the intense depression and mood swings) but the last almost two weeks I have had to hid in my room in the dark to avoid my heading getting worse. They have been by far the worst headaches ever! I am pretty sure it's just because our bodies are not used to producing it's own hormones and the levels are all off. Hopefully this will be gone within three months (as I've heard the pill will be completely out of your body after three months) I hope your headaches go away soon!!
Reply

Loading...

Thank god I found this and I'm not the only one! I have been off the pill for 6 days now and today.... BAM!! Worst migraine whilst at work. The migraine has passed but the remaining headache is one of the worst I have ever felt!

However the plus is taht my sex drive is awesome... not sure if my husband can keep up!
Reply

Loading...

I was taking the Contraceptive pill for several months and stopped taking it about a week ago. Headaches have been very chronic and mainly flare up in the afternoons. I have suffered migraines previously so have been taking my mirgraine preventative tablets called TCE but have found that headache returns the following day. I really hope it stops soon and is really nice to know that others are experiencing the same problem so i'm not alone.
Reply

Loading...

Hi

I have stopped the pill previously before and had intense depression, terrible headaches and also mood swings. THese combined were affecting me so much, I went back on the pill, just to give my mind a rest.

However, my fiance and I are getting married in September this year, and are going to try for a family shortly after. I stopped the pill sunday (new year) and this afternoon the headaches are creeping back in. I know I have to go through this for a while, for the pill to leave my body fully.

I just wondered, if anyone of you ladies got better, and if so after how long?

Be sooo grateful to hear from ANY of you to be honest. Looking for re-assurance that this won't last forever.

Thanks ladies
Reply

Loading...

Hello.

I have been off the pill for almost a month now and Im still having very bad headaches daily. I fing bright lights and watching TV a struggle. I'm going to Doctors this week as I was getting worried, but now i know that I'm not the only one I feel much better. Migraleave tablets help ease the pain slightly but stronger pills always affect me. I hope it eases off soon as it is really starting to get me down.
Reply

Loading...